# SDR WX0A2021021573647

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 43,122 hours, 30,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 73
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONE REAR LOWER FUSELAGE 180MM AFT OF FR73, 55MM BELOW OF THE STR 30 RH SKIN WITH DENT. / PERFORMED PERMANENT REPAIR AT REAR CONE LWR FUSELAGE AFT FR73,STGR28R, STGR31R I.A.W ERO. # R5341-0039. THIS IS A MAJOR PERMANENT REPAIR CATEGORY A.
